AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows
Wenxian Shen, Auburn University, AL, and Yingfei Yi, Georgia Institute of Technology, Atlanta, GA
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1998; 93 pp; softcover
Volume: 136
ISBN-10: 0-8218-0867-2
ISBN-13: 978-0-8218-0867-2
List Price: US$45
Individual Members: US$27
Institutional Members: US$36
Order Code: MEMO/136/647
[Add Item]

Request Permissions

This volume is devoted to the study of almost automorphic dynamics in differential equations. By making use of techniques from abstract topological dynamics, it is shown that almost automorphy, a notion which was introduced by S. Bochner in 1955, is essential and fundamental in the qualitative study of almost periodic differential equations.

Fundamental notions from topological dynamics are introduced in the first part of the book. Harmonic properties of almost automorphic functions such as Fourier series and frequency module are studied. A module containment result is provided.

In the second part, lifting dynamics of \(\omega\)-limit sets and minimal sets of a skew-product semiflow from an almost periodic minimal base flow are studied. Skew-product semiflows with (strongly) order preserving or monotone natures on fibers are given particular attention. It is proved that a linearly stable minimal set must be almost automorphic and become almost periodic if it is also uniformly stable. Other issues such as flow extensions and the existence of almost periodic global attractors, etc., are also studied.

The third part of the book deals with dynamics of almost periodic differential equations. In this part, the general theory developed in the previous two parts is applied to study almost automorphic and almost periodic dynamics which are lifted from certain coefficient structures (e.g., almost automorphic or almost periodic) of differential equations. It is shown that (harmonic or subharmonic) almost automorphic solutions exist for a large class of almost periodic ordinary, parabolic and delay differential equations.

Readership

Graduate students and research mathematicians working in dynamical systems and differential equations.

Table of Contents

  • Acknowledgment
  • Abstract
  • Almost automorphy and almost periodicity
  • Skew-product semiflows
  • Applications to differential equations
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia